# SDR DL76G081614

- Difficulty date: November 21, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 30,656 hours, 9,622 cycles
- Engine: Pwa PW4060
- System (JASC): 3418 · Stall Warning System
- Part: Pseu
- Part serial: D05090
- Condition: No Test
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N, S
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT WARN ELEX STATUS MESSAGE.  STALL WARNING WILL NOT TEST.  FOUND LT STALL WARNING TEST INTERMITTING BITE TEST ON WARNING ELEX MODULE A5 T/S PER M/M.  REMOVED AND REPLACED PSEU PER AMM.  TEST OK.  WARN MSG CLEARED.  STALL WARNING TEST OK.
